MY QUESTION IS MY BLOOD TEST PCR RNA CAME BACK UNDETECTABLE AGAIN.BUT 1 OF MY LIVER ENZYMES WAS A LITTLE BIT HIGH.SHOULD I WORRY ABOUT THAT MY ALT WAS 71.LAST TEST IT WAS IN THE NORMAL RANGE.PLEASE LET ME KNOW ANY INFORMATION ON THIS
Possibly you could not type in capitals as it infers "yelling"
The answer to your question is "no" there is no need to be concerned about liver enzymes being somewhat elevated when doing HCV therapy.
Any number of issues may cause them to rise,including the medications themselves.
The only important test is the PCR ,of which you mention you are UND.
Congrats and good luck the rest of the way...
Hello there, congratulations on completing treatment and being UND Do not worry, it will take your body a while to adjust and the levels can go up and down. I would say it took about 2 months for my Alt and AST to come back normal, actually better than normal. Again, congrats and good luck to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.